# SDR QXEA2021052100257

- Difficulty date: May 19, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 6,975 hours, 4,083 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Fuel Qty Indicat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK FOUND THE AFT SPOILER CONTROL MODULE WIRE HARNESS ROUTED WITH THE FUEL QUANTITY INDICATION HARNESS. RE-ROUTED THE FUEL QUANTITY HARNESS FROM AFT SPOILER CONTROL MODULE TO JUST INSIDE OF THE WHEEL WELL PER THE E175 WIRING MANUAL SWPM 20-45-30 AND AMM 28-41-06-400-801-A.
